Getting High On Anti-Depressants

Discussion in 'Human Science' started by alexb123, Sep 27, 2006.

  1. alexb123 The Amish web page is fast! Valued Senior Member

    Messages:
    2,207
    If I take Prozac or any other SSRI drug I get a high does this happen to anyone else?

    The high I get can be likened to ecstacy and from very small doses!
     
  2. Absane Rocket Surgeon Valued Senior Member

    Messages:
    8,988
    I never received a high when I was on Paxil. In fact, it took 2-3 weeks before I noticed any effects. However, the withdrawal was a different story.

    From my experience, anti-depressants are crap and do not really solve the core problem. It just masks the problem. When I noticed the effects, I was very happy for a month or so.. then it wore off and I was just "content" with everything. I was not happy and I was not "sad."

    Do some cardio. Run two miles a day or something.
     
  3. francois Schwat? Registered Senior Member

    Messages:
    2,515
    That sounds rather nice. Why on earth did you stop?
     
  4. volpeculus sagacis Quis Custodiet Ipsos Custodies Registered Senior Member

    Messages:
    48
    Hmm... I've felt rather jittery and high-sprung when on an SSRI... besides that, nothing special.
     
  5. Absane Rocket Surgeon Valued Senior Member

    Messages:
    8,988
    Well it's not nice when you are just content with everything. You have all the bare minimum requirements to ensure you are not "depressed." This doesn't mean happy.

    I would be depressed and still do things. Being content, it was enough to just sit around and accomplish nothing because in the end, I still felt the same.
     
  6. Fraggle Rocker Staff Member

    Messages:
    22,768
    Look up Prozac, or any psychoactive drug, in the PDR (Physician's Desk Reference) if you want a list of the known side effects. Most of them only affect a tiny percentage of the patients, but you could be one of them. After all, somebody has to make up that group.
     
  7. riku_124 High School Smoker Registered Senior Member

    Messages:
    604
    my ifrned had me get high on life one time, it smells real good and is green :)
     
  8. Absane Rocket Surgeon Valued Senior Member

    Messages:
    8,988
    Adderall is fun.
     
  9. volpeculus sagacis Quis Custodiet Ipsos Custodies Registered Senior Member

    Messages:
    48
    And Lexapro's like acid when you're asleep 0.0 ...
     
  10. Absane Rocket Surgeon Valued Senior Member

    Messages:
    8,988
    Also, you could be experiencing "seotonin sydrome."

    http://en.wikipedia.org/wiki/Serotonin_syndrome
     
  11. Roman Banned Banned

    Messages:
    11,562
    Pffff kiddy cocaine hurts my nose.
     
  12. G. F. Schleebenhorst England != UK Registered Senior Member

    Messages:
    2,213
    Apart from your cock basically stopping working....that's a fairly common one.
     
  13. Absane Rocket Surgeon Valued Senior Member

    Messages:
    8,988
    Oh man. I forgot about that!

    Yes... at least when I was on Paxil I couldn't get off for shit. It would take forever to ejaculate.

    Well, I suggest SSRIs if you get off too soon... or want the BJ to last forever.
     
  14. TruthSeeker The Truth is Out There Valued Senior Member

    Messages:
    15,142
    Anti-depressents are designed to make you high. Think about it! DUH! :bugeye:

    Btw, never try Effexor. It almost killed my wife... :eek:
     
  15. Absane Rocket Surgeon Valued Senior Member

    Messages:
    8,988
    Not really. Dopamine is what gets you high. And, in general, anti-depressants work with serotonin.

    It never did a thing to me.
     
  16. TruthSeeker The Truth is Out There Valued Senior Member

    Messages:
    15,142
    A lot of people died on it.
     
  17. Absane Rocket Surgeon Valued Senior Member

    Messages:
    8,988
    No doubt people have.
     
  18. RickyH uoy etah i. yllaer ton Valued Senior Member

    Messages:
    1,317
    I was waiting for someone to say that.
     
  19. RickyH uoy etah i. yllaer ton Valued Senior Member

    Messages:
    1,317

    By the way, that is a clear indication of your coke being too cut.
     
  20. G. F. Schleebenhorst England != UK Registered Senior Member

    Messages:
    2,213
    A lot of SSRIs and drugs made by drug companies make you do fucked up shit.

    Seroxat (known as something else in the US) apparently makes some people kill themselves, and haldol (used in mental institutions) gives people a violent urge to stab people, so much so that patients feel such pressure to stab someone repeatedly that they escape and stab people repeatedly until the pressure is relieved.

    Electro shock treatment does nothing for mental problems but gives the patient amnesia and burns holes in their skulls so they have to be replaced with metal plates. We are still living in an age of quackery.
     

Share This Page